# SDR SWAA052111

- Difficulty date: July 19, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 67,193 hours, 65,227 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BEADED PRESS WEB CRACKED AT BS 664, LBL 39.  REPAIRED WEB PER SWA EA.
